Couldn't find what you looking for?

TRY OUR SEARCH!


I started to take antidepressants lately because of my psychical problems. I just cannot work normally any more without it. However, I am also terribly frustrated with my inability to lose the weight I am gaining on these medications. I wonder if that is normal and if anyone experienced the same situation. Can you tell me if there is any way to control your weight while you are on antidepressants?

Loading...


I have the same problem and I have mixed feelings as to what to do. I know that weight gain is a possible side effect, of some antidepressants, and I know it would be great we could control it. I was thinking it might be worth consulting MD to see if this side effect is lesser for you than with Zoloft. I have a friend who has been able to keep her weight below pre-pregnancy level, while she was taking antidepressants. She did not experience a weight gain, but she did experience fear while she was on antidepressants. Although she did not have weight problems, she gave me one so good opinion I started to change my mind. She told me if I am wise, I will take this medicine. She said fat and happy is so much better than skinny and depressed. I realized that is true and I stopped be worried about weight control this way. I want to take care about my food intake, about amount and its quality. I also try to exercise as much as I can, but I realized antidepressants are something that I need more then thin figure.
Reply

Loading...

i have been on antidepressants for years,I can go off them for a few months but end up at rock bottom.I am trying to lose weight and am doing all the right things.In 3 months I have only lost 5kg.It is a vicious circle,no matter what I do I can't get the weight off. I have been told antidepressants slow the metabolism,so if I go off the medication I can end up in a very dark place.Is it worth doing that to get the weight off or will another type of antidepressant be better than the Prothiaden I am on.
Reply

Loading...